# SDR CAL951128

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0631 - EWR - A PREFLIGHT INSPECTION, FOUND FORWARD SECTION OF EMERGENCY TRACK LIGHTING INOPERATIVE FROM ROW 1-7.  MAINTENANCE FOUND A FUSE BLOWN ON FORWARD POWER SUPPLY.  THE FUSE WAS REMOVED AND REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.  (M)
